# SDR 07FDEA03209

- Difficulty date: August 29, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974267203
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRG 56 RT, FRAME 57.3-61.  REPAIR PERFORMED BY REMOVAL OF CORROSION AND ROTO TEST IAW EA 6-5317-112511 AND RAS/DATLS/003803/2007 ISS "A".
